# SDR F3LA200700378

- Difficulty date: December 14, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: HL11VF6
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEARED RIVETS ON WEB AT STA. -Y1292 BETWEEN FR68 AND FR69.  REMOVED AND REPLACED RIVETS IAW A319 SRM 51-44-11, 51-46-11 AND EA A9-53R-12329.
